# SDR USAA991346

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Part time: 23,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND SEAT TRACK CORROSION AT STATION 377.0 AND LBL 24.  CORROSION LEVEL 1.  INSTALLED NEW SEAT TRACK PER SRM 53-00-52.  (M)
